# SDR IPXA13178698

- Difficulty date: June 3, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- System (JASC): 5270 · Door Warning System
- Part: Power Supply
- Condition: Disconnected
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CREW ENTRY DOOR RED WARNING LIGHT WILL NOT ILLUMINATE WHEN TESTED.  RECONNECTED AUTONOMOUS POWER SUPPLY.  OPS TEST GOOD IAW MM 52-73-00, BLK 501.  THIS CLEARS M505767.
